# SDR 1FDEA00798

- Difficulty date: August 31, 2001
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N105FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19194
- System (JASC): 2620 · Extinguishing System
- Part: Plug
- Condition: Faulty
- Location: Fire Protection
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

01-298 MOD TYPE F NR 7-26-020 REV NO PS FIRE PROTECTION.  COMPLIED WITH FLEET CAMPAIGN DIRECTIVE 7-26-020.  REMOVED AND REPLACED PLUG FROM LINE AT COUPLING.
